| Catalog Number |
8267.VIT23 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/22/2014
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Incident happened during surgery, bubbles popping out from cutters hence concluded as reportable.The risk is injury by microbial, viral or prion infection (patient harm).There is no information that reasonably suggests a patient injury occurred.Investigation could not reveal the root cause, due to not receiving the faulty article.Therefore this complaint is closed.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance (b)(6) during a tele-conference on 05/31/2017.All available information has been provided.
Event or Problem Description
A report was received of an incident occurring in (b)(6).Previously,we also noticed the bubbles popping out from cutter.We simply change the cutter during the surgery.No further information is available.